# SDR UIEA2025121901352

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 109,094 hours, 17,626 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP BOTTOM SKIN AT INBD AREA FOUND CRACKED.  LT WING O/B AFT FLAP BOTTOM SKIN AT I/B AREA PERFORMED TIME-LIMITED REPAIR IAW EA 1957A259 PART 1 REV.0. NO FURTHER DEFECTS NOTED.
